# SDR DALA2020020390835

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,030 hours, 24,585 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 FROM NRC 0061: DISBOND OF 3.0 IN X 2.5 IN WAS FOUND ON LE SLAT 4 TRAILING EDGE WEDGE , LOWER SKIN OSS 305.5 AT LH WING. CORRECTIVE ACTION: SUMMARY OF N.R.C. SERIAL NO.00695: REPAIRED PER B-757-200 S.R.M. (1466262)
